A note on one-dimensional chaotic maps under time-reversal

Tong, Howell and Cheng, B. (1992) A note on one-dimensional chaotic maps under time-reversal. Advances in Applied Probability, 24 (1). pp. 219-220. ISSN 0001-8678. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.2307/1427737

Abstract

We have furnished further examples on the connection between some standard one-dimensional chaotic deterministic models and stochastic time series models via time reversal.

Item Type: Article
Additional information: Document Type: Letter
Uncontrolled keywords: bilinear model; chaos; generalized baker transformation; logistic map; tent map
Subjects: H Social Sciences > HA Statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: O.O. Odanye
Date Deposited: 31 Aug 2009 21:02
Last Modified: 25 Jun 2014 09:34
Resource URI: https://kar.kent.ac.uk/id/eprint/22258 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year